A summability type factor theorem

Authors

  • B. E. Rhoades
  • Ekrem Savas

DOI:

https://doi.org/10.5556/j.tkjm.34.2003.242

Abstract

We obtain sufficient conditions for the series $ \sum\nolimits a_{n} \epsilon_{n}$ to be absolutely summable of order $ k$ by a wieghted mean method.

Author Biographies

B. E. Rhoades

Department of Mathematics, Indiana University, Bloomington, IN 47405-7106.

Ekrem Savas

Department of Mathematics, Y"uz"unc"u Yil University, Van, Turkey.

Downloads

Published

2003-12-31

How to Cite

Rhoades, B. E., & Savas, E. (2003). A summability type factor theorem. Tamkang Journal of Mathematics, 34(4), 395–401. https://doi.org/10.5556/j.tkjm.34.2003.242

Issue

Section

Papers

Most read articles by the same author(s)